Please note: all ads need to be linked with the full website address for the images. For example: http://www.cuyunalakes.com/cms/img/ad-1.jpg. So, place the images on the page and then change the address via the Advanced Image Insert Button.

 

RIDE CUYUNA! JUNE 9, 2012

Saturday, June 9, 2012        

7:00 AM
  • SUNRISE KAYAK TOUR. $15 | 8 slots open | Great opportunity to see the morning mists clear off the mines! Call Cycle, Path & Paddle @ (218) 545-4545 to reserve your spot! 2 hour trip, includes boat rental.
7:30 AM 
  • Registration/Check-In Opens. 
    Persons may register for any event up to 20 minutes before event start time.

9:00 AM 
  • Time Trial
    20 MIN long lap // Huntington// Cost: $25-$35
  • KAYAK TOUR $15 | Only 8 slots open | Approximately a 2 hour trip, boat rental included!  Call Cycle, Path & Paddle @ (218) 545-4545 to reserve your spot, tell them you are with the Cuyuna Festival!
  • Spirit of Cuyuna Bike Art Exhibition Opens
    Open to Professionals, Amateurs, and youth. A brilliant display of local artists depicting their interpretation of the “Spirit of Cuyuna” theme. | Cost: FREE

  • Vendor Village Opens in Crosby Memorial Park
     
    A collection of local and regional artisians and bicycle industry professionals selling their wares.  Visit the Vendor Guide for more information.

  • Kidz Korner
    Opens
    Cost: FREE // Tent for the kids with bicycle related crafts and activities.   

10:00 AM 
  • Bike Parade/Costume Competition
    “Spirit of Cuyuna” // More information to come // Cost: FREE

  • Bicycle Demos

11:00 AM 
  • Hill Climb Challenge @ Crusher
    Cost: $8-$15 //  Longest and hardest climb in the system is Crusher to the top of overlook. Est time to complete: 3 to 5 minutes.

  • Youth Skills Camp

    (Teddy Schaefer & Nick Evanoff) @ Boot Camp // Cost: FREE // A clinic to introduce basic mountain bike riding skills to youth to not only get them through the rest of the day but carry them into a long future of mountain biking.. Individuals should have a solid grasp of riding a two wheeled bicycle including basic balance and turning skills.  Helmets required.  Will touch on skills such as turning, pedal placement, position on the bicycle, proper breaking techniques, looking ahead on trail.

  • Beginner’s Skills Camp

    (Unknown) @ TBD // Cost: FREE // Divided up into men’s and women’s groups.  We’ll take you through some of the skills to help you make the most of your riding experience this weekend.  Learn some key tricks to riding off road.

  • Pontoon Tours
12:00 PM

  • KAYAK TOUR 
    $15 | Only 8 slots open | Approximately a 2 hour trip, boat rental included!  Call Cycle, Path & Paddle @ (218) 545-4545 to reserve your spot, tell them you are with the Cuyuna Festival!

12:30 PM   
  • Guided Group Rides
    Cost: FREE // Youth (3 mile), Beginner (5 mile), Intermediate (10 mile), Advanced (20 mile)

  • Basic Maintenance Clinic

    (30 min) Learn basics about caring for your bicycle.  Including changing a tire and  oiling a chain. Be ready to hit the trails when they open and not get held up by easily avoided problems.

  • GeoCaching Clinic

1:00 PM   
  • Trail preparedness 101
    (30 min) Find out what things are important to bring along on a ride and what things are okay to leave at home. Learn to prepare for your ride depending on the location and duration and numerous other parameters.

1:30 PM
  • The Factory BMX Stunt Show - Come see some of the best professional BMX riders in the world perform with the students that they teach on the MEGA JUMP, the largest portable jump in a five state area with a 7’ tall landing!  Second show at 5:15 PM with autographs to follow.

2:00 PM   
  • Grand Casino Poker Ride
    Cost: $10-$20 // Open to all ages and skill levels. 4 to 7 mile loop.  Riders pick up the first and last cards from Crosby Memorial Park and three other cards while out on the trail from various pre-determined points.  Best hand wins.  Depending on number of participants there may be different categories such as men’s, women’s, youth etc.  Prizes are yet to be determined.  Each stop is manned by volunteers or/and sponsors. Stops may require participants to complete a “goofy” challenge in order to receive their card.
3:00 PM

  • KAYAK TOUR 
    $15 | Only 10 slots open | Approximately a 2 hour trip, boat rental included!  Call Cycle, Path & Paddle @ (218) 545-4545 to reserve your spot, tell them you are with the Cuyuna Festival!

4:30 PM   
  • The Tour de Park Kids Bike Race
    Presented by RedHouseMedia | Cost: FREE | Open to all ages 12 and under.  Groups will be divided up into appropriate categories on the day of the event. Pre-register for free through the registration link, or day of at the registration booth.

5:15 PM
  • The Factory BMX Stunt Show - Come see some of the best professional BMX riders in the world perform with the students that they teach on the MEGA JUMP, the largest portable jump in a five state area with a 7’ tall landing!  Autographs to follow.

6:00 PM   
  • LIVE MUSIC
    Band 1 (45 min) TBD

6:45 PM   
  • FASHION SHOW
    How to dress for the weather.

7:10 PM   
  • LIVE MUSIC
    Band 2 (50 min) TBD

8:20 PM  
  • LIVE MUSIC - The Rockford Mules -  With 6 years and three albums of mud, song and life on the collective boot The Rockford Mules are veterans of the Minneapolis scene and an answer to rock n roll that last existed decades ago. This down and dirty, southern blues-rock is not to be missed!

9:30 PM    
  • Night Ride
    (TBD) // Cost: $20 Pre Reg to $35 Day Of

  • LIVE MUSIC

    Headliner start (90 min) TBD